Research ArticleOpen accessIn the keywordsAbsolute Measures of Interindividual Variation: A Simulation StudyJosé Moral-de la RubiaJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 4 Aug 2026 · 957 accessesView PDFCite
163 results for “Confidence”
Set a search alertResearch ArticleOpen accessIn the keywordsFunctional Non-Inferiority Hypothesis Testing for Longitudinal DataArsène Brunelle Sandie, Anthony Wanjoya, Jules Brice Tchatchueng-MbouguaJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 29 Aug 2019 · 6,933 accessesView PDFCite
Research ArticleOpen accessIn the keywordsImprovement of Bayesian Credible Interval for a Small Binomial Proportion Using Logit TransformationToru Ogura, Takemi YanagimotoCurrent Research in Biostatistics, Vol. 8, Issue 1 · 20 Nov 2018 · 7,978 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the keywordsBootstrap Approach to Correlation Analysis of Two Mineral ComponentsT.O. OlatayoCurrent Research in Geoscience, Vol. 2, Issue 1 · 7 May 2013 · 6,589 accessesView PDFCite
Research ArticleOpen accessIn the keywordsBootstrap Method for Dependent Data Structure and Measure of Statistical PrecisionT. O. Olatayo, G. N. Amahia, T. O. ObiladeJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,258 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDesign Based on Intra-Class Correlation CoefficientsRobert Lew, Gheorghe DorosCurrent Research in Biostatistics, Vol. 1, Issue 1 · 30 Jun 2010 · 18,541 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGeneralized Statistical Inference for Quantiles of Two-Parameter Gamma DistributionMalwane AnandaJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 12 Feb 2024 · 5,910 accessesView PDFCite
Research ArticleOpen accessIn the keywordsImprovement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy ParametersNeama Salah Youssef TemrazJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 7 Sep 2017 · 6,943 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAge and Sequence of Permanent Canine and Premolar Teeth Eruption in 102-174 Months Old Children in Kerman ProvinceFarokhgissor Elham, Shahrzad AdhamyCurrent Research in Dentistry, Vol. 1, Issue 1 · 30 Jun 2010 · 14,324 accessesView PDFCite